# SDR COMA0060508

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 2,105 hours, 1,870 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 601R520571
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR BAY OVERHEAT WARNING.  WHEEL BIN FIRE DETECTION LOOP DEFECTIVE.  REPLACED WHEEL BIN ASSY.
